# SDR SWAA2022020241949

- Difficulty date: September 23, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 54,716 hours, 31,669 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER FWD ATTACH POINT; LOWER SLIDER SEAL IS CRACKED JUST BELOW THE AFT ATTACH POINT. / R/H HORIZONTAL STAB FWD LOWER SLIDER SEAL REPLACED ON CUSTOMER WORK CARD # E 08454 STEP 4- A - M PG 11 - 13
